Repositorio de producción científica de la Universidad de Sevilla

Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve

Opened Access Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Fernández Fernández, María Cruz
Castro Jiménez, Francisco Jesús
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2011
Publicado en: Transactions of the American Mathematical Society, 363 (2), 923-948.
Tipo de documento: Artículo
Resumen: We describe the Gevrey series solutions at singular points of the irregular hypergeometric system (GKZ system) associated with an affine monomial curve. We also describe the irregularity complex of such a system with respect to its singular support.
Cita: Fernández Fernández, M.C. y Castro Jiménez, F.J. (2011). Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve. Transactions of the American Mathematical Society, 363 (2), 923-948.
Tamaño: 342.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42049

DOI: 10.1090/S0002-9947-2010-05115-3

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones